My mom has a low functioning heart. She was prescribed Carvedilol tabs, 25 mg, twice daily. However, she has been taking it just once a day. She is experiencing low blood pressure, pulse (48), dizziness, nausea, and weakness. I will be calling her cardiologist on Monday but have told her to start taking the medication as prescribed as of today. I'm concerned that additional medication may make her symptoms worse.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 7 Nov 2009 • 1 answer
Taking Carvedilol twice a day better for the heart according to my doctor but my pressure is 115/58?
Posted 21 May 2010 • 1 answer
Posted 14 Mar 2013 • 2 answers
Posted 20 Aug 2015 • 2 answers